Overdose experience with the anti-epileptic agent zonisamide (Zonegran, ZNS) is limited. We present a case of suspected zonisamide overdose previously reported in abstract form, manifesting as seizures, dysrhythmias and death of an 18-y-o woman after single ingestion of 4.8 g ZNS in a suicide attempt. The patient experienced multiple generalized tonic-clonic seizures and copious airway secretions. En route to the emergency department, she sustained cardiopulmonary arrest from which she was resuscitated. CT scan of the head approximately 24 h after initial presentation revealed massive cerebral edema with tonsillar herniation; brain death was confirmed. Serum ZNS was 44 mg/L, and the case was officially deemed death secondary to ZNS overdose. Subsequently, a comprehensive urine drug screen demonstrated mirtazepine, diphenhydramine metabolites, and caffeine. Due to confounding factors, a definitive causal role for ZNS in this overdose death cannot be made, despite the county coroner's ruling.